# SDR SIMA952912

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109AE
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop Blade
- Part number: 6607132886
- Condition: Cracked
- Location: Nr 2 Rt Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - PROP DOWTY MODEL R3894-123-F25, S/N CW1157, WAS REMOVED FROM AIRCRAFT FOR SLINGING GREASE.  DURING SHOP TEARDOWN, NR 2 BLADE P/N 6607132886/ S/N SF340-132-1530, WAS FOUND TO HAVE A CRACK OF APPROX 5.5 INCHES LONG IN THE AREA BETWEEN THE COUNTER WEIGHT MOUNTING PAD AND THE ROLLER BEARING AREA ON THE BLADE SHANK.  BLADED WAS REMOVED FROM SERVICE AND SENT TO DOWTY FACILITIES FOR EVALUATION.  (M)
